On skew derivations with algebraic invariants

Piotr Grzeszczuk

Abstract

n/a
Publication typeOriginal work published as abstract
Author Piotr Grzeszczuk (FCS / DTCS)
Piotr Grzeszczuk,,
- Department of Theoretical Computer Science
Pages42-43
Book 7th Podlasie Conference on Mathematics : 7PCM : abstracts, 2016
Internal identifier000037692
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?